VOL. 32 · NO. 4 | December, 1961
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 32 (4), (December, 1961) DOI: 10.1214/aoms/1177704838
No abstract available
Front Matter
Ann. Math. Statist. 32 (4), (December, 1961)
No abstract available
Articles
Emanuel Parzen
Ann. Math. Statist. 32 (4), 951-989, (December, 1961) DOI: 10.1214/aoms/1177704840
E. L. Lehmann
Ann. Math. Statist. 32 (4), 990-1012, (December, 1961) DOI: 10.1214/aoms/1177704841
David B. Duncan
Ann. Math. Statist. 32 (4), 1013-1033, (December, 1961) DOI: 10.1214/aoms/1177704842
H. E. Reinhardt
Ann. Math. Statist. 32 (4), 1034-1041, (December, 1961) DOI: 10.1214/aoms/1177704843
Paul G. Hoel
Ann. Math. Statist. 32 (4), 1042-1047, (December, 1961) DOI: 10.1214/aoms/1177704844
C. Villegas
Ann. Math. Statist. 32 (4), 1048-1062, (December, 1961) DOI: 10.1214/aoms/1177704845
J. Edward Jackson, Ralph A. Bradley
Ann. Math. Statist. 32 (4), 1063-1077, (December, 1961) DOI: 10.1214/aoms/1177704846
H. Leon Harter
Ann. Math. Statist. 32 (4), 1078-1090, (December, 1961) DOI: 10.1214/aoms/1177704847
V. P. Godambe
Ann. Math. Statist. 32 (4), 1091-1107, (December, 1961) DOI: 10.1214/aoms/1177704848
No abstract available
V. P. Bhapkar
Ann. Math. Statist. 32 (4), 1108-1117, (December, 1961) DOI: 10.1214/aoms/1177704849
Peter A. W. Lewis
Ann. Math. Statist. 32 (4), 1118-1124, (December, 1961) DOI: 10.1214/aoms/1177704850
No abstract available
S. John
Ann. Math. Statist. 32 (4), 1125-1144, (December, 1961) DOI: 10.1214/aoms/1177704851
S. N. Roy, W. F. Mikhail
Ann. Math. Statist. 32 (4), 1145-1151, (December, 1961) DOI: 10.1214/aoms/1177704852
Tito A. Mijares
Ann. Math. Statist. 32 (4), 1152-1160, (December, 1961) DOI: 10.1214/aoms/1177704853
S. R. Searle
Ann. Math. Statist. 32 (4), 1161-1166, (December, 1961) DOI: 10.1214/aoms/1177704854
No abstract available
Sidney Addelman, Oscar Kempthorne
Ann. Math. Statist. 32 (4), 1167-1176, (December, 1961) DOI: 10.1214/aoms/1177704855
Esther Seiden
Ann. Math. Statist. 32 (4), 1177-1180, (December, 1961) DOI: 10.1214/aoms/1177704856
No abstract available
I. M. Chakravarti
Ann. Math. Statist. 32 (4), 1181-1185, (December, 1961) DOI: 10.1214/aoms/1177704857
G. H. Freeman
Ann. Math. Statist. 32 (4), 1186-1190, (December, 1961) DOI: 10.1214/aoms/1177704858
D. L. Burkholder
Ann. Math. Statist. 32 (4), 1191-1200, (December, 1961) DOI: 10.1214/aoms/1177704859
M. P. Schutzenberger
Ann. Math. Statist. 32 (4), 1201-1213, (December, 1961) DOI: 10.1214/aoms/1177704860
No abstract available
Henry Teicher
Ann. Math. Statist. 32 (4), 1214-1222, (December, 1961) DOI: 10.1214/aoms/1177704861
No abstract available
Roger S. Pinkham
Ann. Math. Statist. 32 (4), 1223-1230, (December, 1961) DOI: 10.1214/aoms/1177704862
No abstract available
Ronald Pyke
Ann. Math. Statist. 32 (4), 1231-1242, (December, 1961) DOI: 10.1214/aoms/1177704863
Ronald Pyke
Ann. Math. Statist. 32 (4), 1243-1259, (December, 1961) DOI: 10.1214/aoms/1177704864
H. D. Miller
Ann. Math. Statist. 32 (4), 1260-1270, (December, 1961) DOI: 10.1214/aoms/1177704865
G. Sankaranarayanan
Ann. Math. Statist. 32 (4), 1271-1285, (December, 1961) DOI: 10.1214/aoms/1177704866
No abstract available
Lajos Takacs
Ann. Math. Statist. 32 (4), 1286-1298, (December, 1961) DOI: 10.1214/aoms/1177704867
No abstract available
Charlotte T. Striebel
Ann. Math. Statist. 32 (4), 1299-1313, (December, 1961) DOI: 10.1214/aoms/1177704868
J. F. C. Kingman
Ann. Math. Statist. 32 (4), 1314-1323, (December, 1961) DOI: 10.1214/aoms/1177704869
No abstract available
F. G. Foster, K. M. Nyunt
Ann. Math. Statist. 32 (4), 1324-1332, (December, 1961) DOI: 10.1214/aoms/1177704870
No abstract available
Notes
Jack Karush
Ann. Math. Statist. 32 (4), 1333-1337, (December, 1961) DOI: 10.1214/aoms/1177704871
No abstract available
N. Donald Ylvisaker
Ann. Math. Statist. 32 (4), 1337-1339, (December, 1961) DOI: 10.1214/aoms/1177704872
No abstract available
M. Stone
Ann. Math. Statist. 32 (4), 1339-1342, (December, 1961) DOI: 10.1214/aoms/1177704873
Articles
Patrick Billingsley
Ann. Math. Statist. 32 (4), 1343, (December, 1961) DOI: 10.1214/aoms/1177704874
No abstract available
H. A. David
Ann. Math. Statist. 32 (4), 1343, (December, 1961) DOI: 10.1214/aoms/1177704875
No abstract available
V. P. Godambe
Ann. Math. Statist. 32 (4), 1343-1344, (December, 1961) DOI: 10.1214/aoms/1177704876
No abstract available
N. L. Johnson
Ann. Math. Statist. 32 (4), 1344, (December, 1961) DOI: 10.1214/aoms/1177704877
No abstract available
C. G. Khatri
Ann. Math. Statist. 32 (4), 1344, (December, 1961) DOI: 10.1214/aoms/1177704878
No abstract available
John R. Kinney
Ann. Math. Statist. 32 (4), 1345, (December, 1961) DOI: 10.1214/aoms/1177704879
No abstract available
D. Teichroew
Ann. Math. Statist. 32 (4), 1345, (December, 1961) DOI: 10.1214/aoms/1177704880
No abstract available
News
Ann. Math. Statist. 32 (4), 1346-1352, (December, 1961) DOI: 10.1214/aoms/1177704881
No abstract available
Ann. Math. Statist. 32 (4), 1353-1365, (December, 1961) DOI: 10.1214/aoms/1177704882
No abstract available
Publications
Ann. Math. Statist. 32 (4), 1365, (December, 1961) DOI: 10.1214/aoms/1177704883
No abstract available
Back Matter
Ann. Math. Statist. 32 (4), (December, 1961)
No abstract available
Back to Top